# SDR AALA201607029006

- Difficulty date: July 1, 2016
- Submitted: July 4, 2016
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 12,668 hours, 5,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 22R EMERGENCY LIGHT LENS BROKEN.   REPLACED LIGHT ASSEMBLY IAW AMM 33-51-19 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
